# SDR YENA201911227662

- Difficulty date: November 17, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 64,087 hours, 22,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y1162 AT GALLEY AREA (1 E/A); REF AEROMAN NRC 2019-310251, REPLACED FLOOR BEAM -Y1162 AT AFT GALLEYAREA (1 E/A) BTW FR 68 TO FR 69 I.A.W SRM A320 51-72-11 AND DRAWING D 53472780000. ACCOMPLISHED. CLASSIFIED AS MAJOR REPAIR.
